Previous |  Up |  Next

Article

References:
[1] Amos R. J., Everitt W. N.: On a quadratic integral inequality. Proc. Roy. Soc. Edinburgh Sect. A 78 (1978), 241-256. MR 0466454 | Zbl 0393.26008
[2] Amos R. J., Everitt W. N.: On integral inequalities and compact embeddings associated with ordinary differential expressions. Arch. Rational Mech. Anal. 71 (1979), 15-40. MR 0522705 | Zbl 0427.26007
[3] Bradley J. S., Everitt W. N.: Inequalities associated with regular and singular problems in the calculus of variations. Trans. Amer. Math. Soc. 182 (1973), 303 - 321. MR 0330606 | Zbl 0273.26010
[4] Bradley J. S., Everitt W. N.: A singular integral inequality on a bounded interval. Proc. Amer. Math. Soc. 61 (1976), 29-35. MR 0425249
[5] Evans W. D.: On limit-point and Dirichlet-type results for second-order differential expressions. Lecture Notes in Mathematics 564, Springer, Berlin (1976). MR 0593161 | Zbl 0388.34013
[6] Everitt W. N., Hinton D. B., Wong J. S. W.: On the strong limit - $n$ classification of linear ordinary differential expressions of order 2$n$. Proc. London Math. Soc. 29 (1974), 351-367. MR 0409956
[7] Everitt W. N.: On the strong limit-point condition of second-order differential expressions. International conference on differential equations, 287-307, Academic Press, New York (1975). MR 0435497 | Zbl 0339.34018
[8] Everitt W. N.: A note on the Dirichlet condition for second-order differential expressions. Canad. J. Math. XXVIII (1976), 312-320. MR 0430391 | Zbl 0338.34011
[9] Friedrichs K. О.: Spektraltheorie halbbeschränkter Operatoren und Anwendung auf die Spektralzerlegung von Differentialoperatoren, I. Math. Ann. 109 (1934), 465 - 487. MR 1512905 | Zbl 0008.39203
[10] Friedrichs K. O.: Spectral theory of operators in Hilbert space. Springer, Berlin (1973). MR 0470698 | Zbl 0266.47001
[11] Hinton D. В.: On the eigenfunction expansions of singular ordinary differential equations. J. Differential Equations 24 (1977), 282-308. MR 0454140 | Zbl 0405.34025
[12] Hinton D. В.: Eigenfunction expansions and spectral matrices of singular differential operators. Proc. Roy. Soc. Edinburgh Sect. A 80 (1978), 289-308. MR 0516229 | Zbl 0389.34021
[13] Kolf H.: Remarks on some Dirichlet type results for semibounded Sturm-Liouville operators. Math. Ann. 210 (1974), 197-205. MR 0355177
[14] Kato T.: Perturbation theory for linear operators. (1st Edn.), Springer, Berlin (1966). Zbl 0148.12601
[15] Kwong M. K.: Note on the strong limit point condition of second order differential expressions. Quart. J. Math. Oxford (2), 28 (1977), 201-208. MR 0450658 | Zbl 0403.34025
[16] Kwong M. K.: Conditional Dirichlet property of second order differential expressions. Quart. J. Math. Oxford (2) 28 (1977), 329-338. MR 0454128 | Zbl 0425.34002
[17] Naĭmark M. A.: Linear differential operators: II. Ungar, New York (1968).
[18] Putnam C. R.: An application of spectral theory to a singular calculus of variations problem. Amer. J. Math. 70 (1948), 780-803. MR 0030133 | Zbl 0038.26501
[19] Sears D. B., Wray S. D.: An inequality of C. R. Putnam involving a Dirichlet functional. Proc. Roy. Soc. Edinburgh Sect. A 75 (1976), 199-207. MR 0445057 | Zbl 0334.34024
Partner of
EuDML logo